Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 137, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 5, 2017, 4:51 PM EST for 4 counties in Ohio. It was in force for 54 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2017, 4:51 PM EST (21:51 UTC)
- Expired
- Nov 5, 2017, 5:45 PM EST
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Ashland County, OH, Crawford County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 5:04 PM EST | TSTM WND DMG | Galion, OH | SEVERAL TREES, LIMBS AND POWER LINES DOWN. SOME POSSIBLE STRUCTURE DAMAGE. |
| Nov 5, 5:04 PM EST | TORNADO 1 | Galion, OH | SEVERAL TREES, LIMBS AND POWER LINES DOWN. STRUCTURE DAMAGE. |
| Nov 5, 5:23 PM EST | TORNADO | 5 Nne Savannah, OH | TORNADO DAMAGED TWO STORES IN NOVA AND UPROOTED SEVERAL TREES. |
| Nov 5, 5:25 PM EST | TORNADO | 1 N Hayesville, OH | DAMAGE TO A HOME |
| Nov 5, 5:29 PM EST | TORNADO | 1 N Hayesville, OH | TORNADO DAMAGED A HOME, THREW A GRAVITY WAGON INTO THE TREES, PRODUCED EXTENSIVE TREE DAMAGE, AND SEVERELY INJURED A COW THAT HAD TO BE PUT DOWN. MAX WINDS WERE ESTIMATED AT 110 MPH. |
| Nov 5, 5:30 PM EST | TSTM WND DMG | 2 N Hayesville, OH | ROOFS OFF HOMES IN THE HAYESVILLE AREA AROUND STATE ROUTE 60. |
| Nov 5, 5:35 PM EST | TORNADO | 1 N Hayesville, OH | DAMAGE TO A HOME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:08 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
305
WUUS51 KCLE 052151
SVRCLE
OHC005-033-117-139-052245-
/O.NEW.KCLE.SV.W.0137.171105T2151Z-171105T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
451 PM EST SUN NOV 5 2017
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Richland County in north central Ohio...
Ashland County in north central Ohio...
Northern Morrow County in north central Ohio...
Eastern Crawford County in north central Ohio...
* Until 545 PM EST
* At 451 PM EST, severe thunderstorms were located along a line
extending from near New Washington to 7 miles northwest of Mount
Gilead, moving east at 65 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Mansfield, Ashland, Mount Gilead, Galion, Shelby, Ontario,
Lexington, Crestline, Loudonville, New London, Bellville, Plymouth,
Hayesville, Savannah, Polk, Waterford, Sullivan, Butler,
Perrysville and Lucas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 700 PM EST for north central
and northeastern Ohio.
LAT...LON 4064 8295 4065 8286 4099 8283 4099 8245
4107 8243 4106 8217 4099 8217 4099 8213
4075 8213 4067 8214 4067 8222 4057 8222
4055 8237 4053 8296
TIME...MOT...LOC 2151Z 269DEG 57KT 4099 8284 4060 8296
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
King3 follow-up statements
272
WWUS51 KCLE 052216
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
516 PM EST SUN NOV 5 2017
OHC033-052226-
/O.CAN.KCLE.SV.W.0137.000000T0000Z-171105T2245Z/
Crawford OH-
516 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.**! Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EST for north central
and northeastern Ohio.
LAT...LON 4066 8274 4099 8254 4099 8245 4107 8243
4106 8217 4099 8217 4099 8213 4075 8213
4067 8214 4067 8222 4057 8222 4055 8237
4054 8282
TIME...MOT...LOC 2216Z 267DEG 49KT 4099 8236 4061 8257
$$
OHC005-117-139-052245-
/O.CON.KCLE.SV.W.0137.000000T0000Z-171105T2245Z/
Richland OH-Ashland OH-Morrow OH-
516 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR RICHLAND...ASHLAND AND NORTHEASTERN MORROW COUNTIES...
At 516 PM EST, severe thunderstorms were located along a line
extending from Savannah to near Bellville, moving east at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Mansfield, Ashland, Mount Gilead, Ontario, Lexington, Loudonville,
New London, Bellville, Hayesville, Savannah, Polk, Waterford,
Sullivan, Butler, Perrysville, Lucas, Jeromesville, Bailey Lakes,
Mifflin and Rowsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 700 PM EST for north central
and northeastern Ohio.
LAT...LON 4066 8274 4099 8254 4099 8245 4107 8243
4106 8217 4099 8217 4099 8213 4075 8213
4067 8214 4067 8222 4057 8222 4055 8237
4054 8282
TIME...MOT...LOC 2216Z 267DEG 49KT 4099 8236 4061 8257
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
King471
WWUS51 KCLE 052232
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
532 PM EST SUN NOV 5 2017
OHC117-052241-
/O.CAN.KCLE.SV.W.0137.000000T0000Z-171105T2245Z/
Morrow OH-
532 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.**! Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EST for north central
and northeastern Ohio.
LAT...LON 4106 8232 4106 8217 4099 8217 4099 8213
4075 8213 4067 8214 4067 8222 4057 8222
4055 8237 4055 8247
TIME...MOT...LOC 2231Z 269DEG 57KT 4099 8208 4061 8229
$$
OHC005-139-052245-
/O.CON.KCLE.SV.W.0137.000000T0000Z-171105T2245Z/
Richland OH-Ashland OH-
532 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR SOUTHEASTERN RICHLAND AND ASHLAND COUNTIES...
At 531 PM EST, severe thunderstorms were located along a line
extending from near West Salem to near Loudonville, moving east at 65
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ashland, Loudonville, Hayesville, Polk, Sullivan, Butler,
Perrysville, Lucas, Jeromesville, Bailey Lakes, Mifflin, Rowsburg,
Nova, Mohicanville and Nankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 700 PM EST for north central
and northeastern Ohio.
LAT...LON 4106 8232 4106 8217 4099 8217 4099 8213
4075 8213 4067 8214 4067 8222 4057 8222
4055 8237 4055 8247
TIME...MOT...LOC 2231Z 269DEG 57KT 4099 8208 4061 8229
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
King194
WWUS51 KCLE 052242
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
542 PM EST SUN NOV 5 2017
OHC005-139-052252-
/O.EXP.KCLE.SV.W.0137.000000T0000Z-171105T2245Z/
Richland OH-Ashland OH-
542 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
ASHLAND COUNTIES WILL EXPIRE AT 545 PM EST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 700 PM EST for north central
and northeastern Ohio.
LAT...LON 4106 8232 4106 8217 4099 8217 4099 8213
4075 8213 4067 8214 4067 8222 4057 8222
4055 8237 4055 8247
TIME...MOT...LOC 2242Z 269DEG 57KT 4099 8186 4061 8207
$$
KingWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:29 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Nov 5, 3:29 PM EST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
329 PM EST Sun Nov 5 2017
.SYNOPSIS...
Strong cold front will move across northern Ohio and
northwestern Pennsylvania tonight. High pressure will build
over the region from the northwest and north most of the
week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Cold front located from eastern Michigan to central Indiana
will continue to move eastward through the night. Very high
shear and decent instability will allow for the development of
strong to severe thunderstorms. Tornado's have been reported
across western Ohio and will continue to monitor these storms
as they move into northern Ohio. High precipitable water values
are leading to very heavy efficient rainfall. Already had some
reports of 1+ inches per half hour as thunderstorms moved across
the Toledo area. The main focus of the heavy rainfall continues
to be across the southern half of the County Warning Area near
and south of a line from Upper Sandusky to Canton. Rainfall
amounts in this area may exceed 3 inches. So at this point we
will keep the Flash Flood Watch in effect.
Lows tonight will dip into the 40s. The showers will end from
west to east early Monday as high pressure builds into the area
from the northern plains. It will be cooler on Monday with highs
within a couple degrees of 50. Lows by Monday night will be in
the 30s areawide.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday large area of high pressure plunges into the Central
Plains, with a ridge across the Great Lakes. The high pressure
will usher in dry, but cooler conditions across the forecast
area. The 850 temps dip to around zero with surface temps
peaking out in the mid to upper 40s, roughly 5 to 10 degrees
below normal.
The dry and unseasonably cool conditions will continue through
Thursday. Models continue in good agreement with the high pressure
nearly stationary across the forecast area through Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
An active pattern looks to be evolving for the long term
period. An upper trough over the Great Lake region will support
a cold front at the surface that will cross the area on Friday.
High pressure will then build behind the front bringing in some
of the coldest air of the fall season thus far. Ahead of the
front, precipitation type may be an issue with below freezing
temperatures on Thursday night and then temperatures struggling
to hit the 40 degree mark for Friday. Behind the front,
northwest flow off the lakes presents a potential lake-effect
scenario, although too early to tell as to what extent at this
time. Saturday appears to be quiet for the most part as the back
side of the high sits overhead. However, the pattern looks to
change again on Sunday with a new low pressure system
approaching from the west.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
MVFR and IFR ceilings will continue across the area through the
overnight. A line of strong to severe thunderstorms will move
across the area this afternoon into the early evening. Expect
IFR conditions with the thunderstorms. Showers will end from
west to east overnight. Ceilings begin to improve after 12z
Monday.
Gusty southwest winds will shift tot he northwest in the wake
of the front. Winds will generally be in the 10 to 20 knot
range. OUTLOOK...Non-VFR improving on Monday. Non-VFR possible
again Tuesday night into Wednesday.
&&
.MARINE...
Strong cold front just NW of the lake will push south across the
lake tonight. As it does the South winds of 10 to 20 knots will
turn to the Northwest. Expect a marginal small craft advisory
as waves build to 3 to 5 feet overnight. Choppy conditions
elsewhere with waves of 2 to 4 feet. Another small craft will
likely be needed Tuesday as winds turn to the NE and increases
to 10 to 20 knots as much colder air moves over the lake. By
daybreak Tuesday the 850 mb temps dip to around zero. Winds
gradually diminish Tuesday night as high pressure begins to
build over the Lakes.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Monday morning for OHZ010>014-
019>023-027>033-036>038-047-089.
Flash Flood Watch through late tonight for OHZ003-006>009-017-
018.
PA...Flash Flood Watch through Monday morning for PAZ001>003.
MARINE...Small Craft Advisory until 3 PM EST Monday for LEZ147>149.
&&
SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...DJB
LONG TERM...Sefcovic
AVIATION...Mullen
MARINE...DJBHazardous weather outlook, Nov 5, 12:10 PM EST, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1210 PM EST Sun Nov 5 2017 OHZ003-006>009-017-018-061715- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- 1210 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-011-019-020-027>031-036>038-047-061715- Lorain-Cuyahoga-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Wayne- Marion-Morrow-Holmes-Knox- 1210 PM EST Sun Nov 5 2017 ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-021>023-032-033-089-PAZ001>003-061715- Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 1210 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms are possible this evening and tonight as a cold front crosses the region. Damaging winds...large hail and locally heavy rainfall are possible along with isolated tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>146-162>166-061715- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- 1210 PM EST Sun Nov 5 2017 ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-147>149-167>169-061715- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1210 PM EST Sun Nov 5 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms this evening and tonight as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 5, 1:08 PM EST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
108 PM EST SUN NOV 5 2017
OHZ007-008-018-051915-
Seneca-Ottawa-Sandusky-
108 PM EST SUN NOV 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...NORTHERN
SENECA AND SANDUSKY COUNTIES...
At 107 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Oregon to 9 miles southeast of
Bowling Green. Movement was east at 60 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Fremont, Fostoria, Port Clinton, Bellevue, Clyde, Oak Harbor,
Gibsonburg, Genoa, Woodville, Elmore, Green Springs, Ballville,
Catawba Island, Bettsville, Bay View, Lindsey, Rocky Ridge, Clay
Center, Helena and Burgoon.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4162 8341 4162 8312 4159 8304 4153 8296
4153 8289 4160 8284 4158 8281 4146 8282
4143 8285 4118 8284 4117 8342
TIME...MOT...LOC 1807Z 292DEG 50KT 4162 8342 4129 8352
MotticeSpecial weather statement, Nov 5, 2:23 PM EST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Cleveland OH
223 PM EST SUN NOV 5 2017
OHZ007>009-019-052030-
Huron-Erie-Ottawa-Sandusky-
223 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HURON...OTTAWA...ERIE
AND SOUTHEASTERN SANDUSKY COUNTIES...
At 223 PM EST, a strong thunderstorm was located near Castalia, or 9
miles southwest of Sandusky, moving east at 45 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Northern Milan,
Milan, Wakeman, Castalia, Monroeville, Marblehead, Berlin Heights,
Bay View, Bloomingville, Sandusky South, Birmingham and Fairview
Lanes.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4154 8272 4148 8262 4139 8250 4144 8235
4126 8235 4125 8288 4126 8291 4155 8289
TIME...MOT...LOC 1923Z 254DEG 39KT 4136 8285
MotticeLocal storm report, Nov 5, 2:50 PM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
250 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TORNADO 4 WSW CASTALIA 41.39N 82.88W
11/05/2017 SANDUSKY OH 911 CALL CENTER
SANDUSKY COUNTY SHERIFF REPORTED A BEDROOM DESTROYED AT A
RESIDENCE OFF STATE ROUTE 412 WEST OF THE SANDUSKY-ERIE
COUNTY LINE. TREES ALSO DOWNED NEARBY.
&&
SEFCOVICLocal storm report, Nov 5, 3:00 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TORNADO 1 ESE BLOOMINGVILLE 41.35N 82.70W
11/05/2017 ERIE OH TRAINED SPOTTER
SPOTTER REPORTS DAMAGE TO HOMES AND POWERLINES NEAR MASON
ROAD IN PERKINS TOWNSHIP.
&&
SEFCOVICSpecial weather statement, Nov 5, 3:50 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
350 PM EST SUN NOV 5 2017
OHZ008-009-019-052145-
Huron-Erie-Sandusky-
350 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HURON...ERIE AND
EASTERN SANDUSKY COUNTIES...
At 350 PM EST, a strong thunderstorm was located over Fremont, moving
east at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Sandusky, Fremont, Bellevue, Clyde, Green Springs, Castalia,
Ballville, Monroeville, Marblehead, Bay View, Bloomingville, Sandusky
South, Whites Landing and Vickery.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4145 8312 4146 8307 4145 8304 4146 8304
4146 8299 4148 8294 4152 8268 4125 8268
4126 8311
TIME...MOT...LOC 2050Z 267DEG 30KT 4136 8314
MotticeLocal storm report, Nov 5, 4:48 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
448 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 4 E GIBSONBURG 41.38N 83.24W
11/05/2017 SANDUSKY OH TRAINED SPOTTER
SKYWARN SPOTTERS REPORTED A SHED DESTROYED AND LARGE PINE
TREE SNAPPED AT THE BASE EAST OF GIBSONBURG OFF COUNTY
ROAD 90.
0405 PM TSTM WND DMG 2 NW FINDLAY 41.06N 83.67W
11/05/2017 HANCOCK OH 911 CALL CENTER
HANCOCK COUNTY SHERIFF REPORTED DAMAGE IN THE VICINITY OF
EXIT 159 OF INTERSTATE 75. A ROOF WAS TORN OFF A BUSINESS
AND A MOBILE HOME WAS DAMAGED. MULTIPLE TREES ARE DOWN.
0410 PM TSTM WND DMG 8 SSW RAWSON 40.85N 83.82W
11/05/2017 HANCOCK OH 911 CALL CENTER
HANCOCK COUNTY SHERIFF REPORTED A BARN DESTROYED NEAR THE
INTERSECTION OF STATE ROUTE 235 AND COUNTY ROAD 27.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 2:08 AM EST | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 25 hr |
| Nov 5, 12:29 PM EST | Severe Thunderstorm Warning | CLE | Lucas, Wood | 61 min |
| Nov 5, 12:47 PM EST | Special Marine Warning | CLE | 88 min | |
| Nov 5, 1:08 PM EST | Special Weather Statement | CLE | Ottawa, Sandusky | 67 min |
| Nov 5, 2:12 PM EST | Special Marine Warning | CLE | 93 min | |
| Nov 5, 2:23 PM EST | Special Weather Statement | CLE | Erie | 67 min |
| Nov 5, 2:28 PM EST | Tornado Warning | CLE | Erie | 32 min |
| Nov 5, 2:42 PM EST | Tornado Warning | CLE | Erie, Lorain | 20 min |
| Nov 5, 2:52 PM EST | Special Marine Warning | CLE | 113 min | |
| Nov 5, 2:53 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 67 min |
| Nov 5, 3:11 PM EST | Areal Flood Warning | CLE | Sandusky, Wood | 6 hr |
| Nov 5, 3:13 PM EST | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 47 min |
| Nov 5, 3:22 PM EST | Small Craft Advisory | CLE | 24 hr | |
| Nov 5, 3:44 PM EST | Special Marine Warning | CLE | 91 min | |
| Nov 5, 3:45 PM EST | Special Marine Warning | CLE | 2 hr | |
| Nov 5, 3:50 PM EST | Special Weather Statement | CLE | Ottawa | 55 min |
| Nov 5, 4:01 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Wood, Wyandot | 30 min |
| Nov 5, 4:18 PM EST | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 57 min |
| Nov 5, 4:43 PM EST | Special Marine Warning | CLE | 92 min | |
| Nov 5, 4:43 PM EST | Severe Thunderstorm Warning | CLE | Sandusky | 22 min |
| Nov 5, 4:51 PM EST | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Sandusky, Seneca | 54 min |
| Nov 5, 4:52 PM EST | Areal Flood Warning | CLE | Erie | 3 hr |
| Nov 5, 4:58 PM EST | Tornado Warning | CLE | Huron, Seneca | 32 min |
| Nov 5, 5:29 PM EST | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 46 min |
| Nov 5, 5:31 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 43 min |
| Nov 5, 5:34 PM EST | Tornado Warning | CLE | Ashland, Wayne | 26 min |
| Nov 5, 5:45 PM EST | Special Marine Warning | CLE | 90 min | |
| Nov 5, 5:48 PM EST | Areal Flood Warning | CLE | Cuyahoga, Lorain | 3 hr |
| Nov 5, 5:51 PM EST | Tornado Warning | CLE | Cuyahoga | 14 min |
| Nov 5, 6:02 PM EST | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 43 min |
| Nov 5, 6:03 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga | 18 min |
| Nov 5, 6:18 PM EST | Severe Thunderstorm Warning | CLE | Geauga | 23 min |
| Nov 5, 6:28 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 39 min |
| Nov 5, 6:42 PM EST | Severe Thunderstorm Warning | CLE | Mahoning | 28 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.